$post_title

Ibuprofen (NSAID) Pain Reliever & Fever Reducer Description:



Ibuprofen (NSAID) Pain Compare to Advil Liqui-Gels active ingredient. Temporarily relieve minor aches and pain and reduce fever with this NSAID (nonsteroidal anti-inflammatory drug) medicine. The active ingredient is solubilized ibuprofen equal to 200 mg ibuprofen which relieves headache toothache backache menstrual cramps the common cold muscular aches minor pain of arthritis and temporarily reduces fever. Made in Colombia. Size: 40 ct. Age Group: adult. Ibuprofen (NSAID) Pain Reliever & Fever Reducer